# SDR VTZA96431

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: AIR132256
- Condition: Failed
- Location: Baggage Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6532 - IAD-ORF - ABORTED TAKEOFF DUE TO A BAGGAGE DOOR LIGHT ILLUMINATION.  AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE BAGGAGE BAY DOOR MICROSWITCH HAD FAILED.  OPENED A DEFERRED MAINTENANCE ITEM UNDER 52-3 IAW WITH DEFERRED MX PROCEDURES.  MAINTENANCE CLOSED DMI 40824, BY INSPECTING BAGGAGE BAY DOOR, COULD NOT DUPLICATE FAULT.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
